# SDR ASAA2018012223267

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,685 hours, 12,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FIRE TEST NR 2 ENGINE FIRE HANDLE LIGHT DID NOT ILLUMINATE.  ACFT GROUNDED. PERFORMED FIM 26-10 TASK 801.  FOUND THE NR 2 ENG  LOOP A CORE RIGHT DETECTOR FAULTED. REMOVED AND REPLACED THE CORE RIGHT LOOP A FIRE DETECT ELEMENT IAW AMM 26-11-00.  OPS CHECKED GOOD IAW AMM 26-10-00-710-801.  GROUND VERIFICATION SUCCESSFUL.
